On orthomorphisms between von Neumann preduals and a problem of Araki.
L. J. Bunce and J. D. Maitland Wright
Source: Pacific J. Math. Volume 158, Number 2 (1993), 265-272.
First Page: Show Hide
Links and Identifiers
 H. Araki, An application of Dye's Theorem on projection lattices to orthogonally decomposable isomorphisms, Pacific J. Math., 137 (1989), 1-13.
 T. B. Dang and S. Yamamuro, On homomorphisms of an orthogonally decom- posable Hilbert space,J. Funct. Anal., 68 (1986), 366-373.
 E. Stormer, Decomposition of positive projections on C*-algebras, Math. Ann., 247 (1980), 21-41.
 M. Takesaki, Theory of OperatorAlgebras I, Springer Verlag, 1979.
 J. Vesterstrom, On the homomorphic image of the centre of a C*-algebra, Math. Scand., 29 (1971), 134-136.